# SDR KBUY5052

- Difficulty date: February 16, 2005
- Submitted: February 21, 2005
- Operation: General aviation
- Aircraft: N61KD
- Make and model: Piper PA-32R-301
- Aircraft serial: 3213065
- Aircraft time: 3,336 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Part number: 36742016
- Condition: Open
- Location: Nlg
- Part time: 3,336 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UNSAFE NLG ON FINAL. CYCLED AND INDICATION WAS SAFE. JACKED AC, RAN GEAR THROUGH RIG AND OPS CK. FOUND NLG DOWN LIMIT SWITCH WOULD NOT ACTIVATE PUMP IF IT WAS NOT DOWN AND LOCKED. REPLACED SWITCH AND OPS CK SYSTEM THROUGH 5 NORMAL AND 3 EMERGENCY CYCLES. AC RETURNED TO SERVICE. BENCH CHECK OF SWITCH REVEALED OPEN CONDITION WHEN IT SHOULD BE CLOSED.
